# SDR SWIA200718208

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 29,708 hours, 42,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 12064207615
- Part serial: 244495312
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 8,964 hours, 13,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A FLAP DISAGREEMENT APPEARED.  THE OUTBOARD FLAPS DID NOT RETRACT AND THE DISAGREEMENT REMAINED.  RETURNED TO LAX, CLEANED CONNECTORS ON OUTBOARD FLAP ACTUATORS.  REPLACED FLAP CONTROL HANDLE IAW 27-50-00.  OPS CHECKS GOOD.
